# SDR VGCA20140430001

- Difficulty date: April 30, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N171FL
- Make and model: Cvac 440
- Aircraft serial: 318
- Aircraft time: 42,706 hours, 29,955 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 2403110100910
- Condition: Cracked
- Location: Fuselage
- Part time: 42,706 hours, 29,955 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND BEAM UPPER CORD ANGLE CRACKED IN RADIUS.
